# SDR SWAA2021052465072

- Difficulty date: April 16, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N7815L
- Make and model: Boeing 737-76Q
- Aircraft serial: 30288
- Aircraft time: 54,841 hours, 31,697 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Debonded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/W PANEL #521DB CORNERS DISBONDED. /
